# SDR AWXA200700778

- Difficulty date: June 26, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 56,779 hours, 25,439 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Part number: RAI2800M0706
- Part serial: 0295
- Condition: Failed
- Location: E/E Bay
- Part time: 29,049 hours, 11,805 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE LAV & CARGO DET FAULT.  MX REPLACED SDCU PER MM26-17-34.  OPS CHECK WAS GOOD.
